# SDR VGCA200600001

- Difficulty date: April 21, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 276
- Aircraft time: 18,799 hours, 15,082 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiter
- Part number: FLLB80A
- Part serial: NA
- Condition: Open
- Location: Dc System
- Part time: 1,000 hours, 1,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOSS OF DC BUSS.  OPERATING ON ESSENTIAL BUSS ONLY.
